# SDR HEEA060515

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310503103
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PLATE DEBONDED.
